I used to take 37.5mg CR paxil(paroxetine) for 2.5 years. I made a big mistake stopping paxil(paroxetine) cold turkey for 3 days. And now after starting it again im having weird feeling on it like im feeling Flu-like symptoms(very cold), shivering. or maybe its seizure/jerks. But I got this weird feeling only after starting paxil it again. During those 3 days when the med was stopped i was okay. Is it withdrawal symptoms or something else
Its been 3 days on it after stopping, I will give it few more days to see if this weird feeling goes away. I cant explain right now what im feeling. Other meds im on are clozapine and clobazam
Why did you stop taking it?
I took paliperidone 3mg and I had severe EPS side effect on it(pseudoparkinson). I couldnt talk, move. My whole body was slow in movement, slow walking, slow speaking, my entire body seemed slow in every aspects.
So it turned out paroxetine(paxil) was increasing the blood levels of paliperidone. So we stopped it.
We? You and pdoc? Did you have his approval?
Nah thats the mistake. Pdoc told me to only stop paliperidone and not paxil. My situation was very bad, so my dad who is ignorant about meds told me to stop paroxetine as well. Following my dads advice was a mistake
Of course it was a mistake. Now did you stop paliperidone?
yes I have stopped paliperidone. I have no EPS side effects now. I’m better
Good. I’m glad. Don’t you worry about psychosis now without paliperidone?
My psychosis was already fine without paliperidone. I was on clozapine 175mg. Our plan was to reduce clozapine due to worsening anxiety on it and add paliperidone. So paliperidone did not worked out well.
Our previous plan was to add olanzapine and reduce clozapine. I stopped olanzapine within 2 days due to cognitive side effects. I’m thinking about giving it another try cuz i stopped it too soon. Maybe take olanzapine for atleast 10 days and then decide.
Yes, I also take olanzapine, clozapine, and Aripiprazole.
What dose u take of those 3 meds?
Now we have lowered doses: 20 zyprexa, 60 abilify, 200 clozapine
you dont take antidepressant, any SSRI ? Is your mood/anxiety okay ?
Yes, I take antidepressant: Deprevix (venlafaxine)
But I got this weird feeling only after starting paxil again.
Paxil is weird to mess with, it acts up like that. I think with time it should be OK. What did your doc say?